Article contents
THE DENSITY OF
$j$-WISE RELATIVELY
$r$-PRIME ALGEBRAIC INTEGERS
Published online by Cambridge University Press: 06 July 2018
Abstract
Let $K$ be a number field with a ring of integers
${\mathcal{O}}$. We follow Ferraguti and Micheli [‘On the Mertens–Cèsaro theorem for number fields’, Bull. Aust. Math. Soc.93(2) (2016), 199–210] to define a density for subsets of
${\mathcal{O}}$ and use it to find the density of the set of
$j$-wise relatively
$r$-prime
$m$-tuples of algebraic integers. This provides a generalisation and analogue for several results on natural densities of integers and ideals of algebraic integers.
MSC classification
- Type
- Research Article
- Information
- Bulletin of the Australian Mathematical Society , Volume 98 , Issue 2 , October 2018 , pp. 221 - 229
- Copyright
- © 2018 Australian Mathematical Publishing Association Inc.
References


- 2
- Cited by